This article is cited in 1 scientific paper (total in 1 paper)
The solvability of extremal problems for Poisson equation and Stokes system
A. A. Illarionov
Institute for Applied Mathematics, Khabarovsk Division, Far-Eastern Branch of the Russian Academy of Sciences
One consider the extremal problems for Poisson equation and Stokes system which are to minimize the $L^2$-difference solution from given function. The sufficient conditions of solvability in the Sobolev space $H^1$ are obtained. It is showed that these conditions are necessary in some cases.
extremal problems, optimal control for partial differential equations.
PDF file (196 kB)
A. A. Illarionov, “The solvability of extremal problems for Poisson equation and Stokes system”, Dal'nevost. Mat. Zh., 8:2 (2008), 164–170
Citation in format AMSBIB
\paper The solvability of extremal problems for Poisson equation and Stokes system
\jour Dal'nevost. Mat. Zh.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
A. A. Illarionov, L. V. Illarionova, “Analiticheskie resheniya ekstremalnykh zadach dlya uravneniya Laplasa”, Dalnevost. matem. zhurn., 14:2 (2014), 231–241
|Number of views:|